# SDR CA011001009

- Difficulty date: September 21, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,286 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: KCD4N
- Condition: Failed
- Location: Windshield
- Component: Ice And Rain, Leach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THE F/O'S WINDSHIELD "MISTING",  WITH NO CURRENT DRAW INDICATED ON "C" PHASE OF THE LOADMETER. MAINTENANCE REPLACED DEICE RELY 3041-K6 WHICH HAD FAILED INTERNALLY.
